How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Doctor (MD)
Category: Health
Satisfied Customers: 28564
Experience:  Over 20 yrs of Family Practice
18722459
Type Your Health Question Here...
Dr. Chip is online now
A new question is answered every 9 seconds

I have recently started birth control pills and been on them

Customer Question

I have recently started birth control pills and been on them for 3 1/2 weeks now, I woke up this morning experiencing some pain in my lower calf muscle and it has continued to hurt through out the day more so in my upper calf now? Should I be concerned
Submitted: 1 year ago.
Category: Health
Expert:  Dr. Chip replied 1 year ago.

Hi. Since the pill does give you some risk of clotting, this could be a deep venous thrombosis in the leg and that can lead to a life-threatening pulmonary embolus if not identified and treated quickly

Usually with a DVT there's leg swelling along with the pain so if it's just the pain and nothing else, it could just be a muscle cramp but since I can't examine you I'm obligated to advise you to have a doctor check this out right away

Let me know if you need any more information please

Related Health Questions